MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP SENSICARE; GLOVE,SURG,SENSICARE PI,LF,PF,6.0

MEDLINE INDUSTRIES, LP SENSICARE; GLOVE,SURG,SENSICARE PI,LF,PF,6.0
Catalog Number MSG9060
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the device was "torn upon putting on" and occurred while "putting gloves on surgeon prior to the start of a sterile surgical procedure.No effect - did not reach patient/person - detected before use or does not touch patient during use".It was also reported that this occurred during a "laparoscopic case" and has happened "multiple times".There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the event did not involve a death or serious injury; however, it meets the definition of a reportable malfunction, as recurrence of the malfunction could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.
 
Event or Problem Description
It was reported that the device was "torn upon putting on" and occurred while "putting gloves on surgeon prior to the start of a sterile surgical procedure.No effect - did not reach patient/person - detected before use or does not touch patient during use".It was also reported that this occurred during a "laparoscopic case" and has happened "multiple times".

Brand Name
SENSICARE
Common Device Name
GLOVE,SURG,SENSICARE PI,LF,PF,6.0
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key25551642
Report Number1417592-2026-02694
Device Sequence Number5560410
Product Code KGO
UDI-Device Identifier10888277347878
UDI-Public10888277347878
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K193217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSG9060
Device Lot Number5042161760
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date06/18/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown